# SDR QMLA2012071312116

- Difficulty date: July 13, 2012
- Submitted: July 16, 2012
- Operation: Air carrier
- Aircraft: N164AM
- Make and model: Bolkms BK117B2
- Aircraft serial: 7229
- Aircraft time: 10,266 hours, 29,418 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Spar
- Part number: 11730423
- Condition: Cracked
- Location: Tailboom
- Component: Tailboom
- Component part number: 11730107
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON THE AIRWORTHINESS CHECK, MECHANIC FOUND 4 MISSING RIVETS ON THE VERTICAL STABILIZER. 3 OF THE 4 RIVETS HOLD THE ATTACH MOUNT FOR THE TAIL ROTOR GEARBOX.  FOUND A 4 INCH CRACK ON THE VERTICAL FIN SPAR. CRACK RAN FROM A LIGHTNING HOLE DIAGONALLY UPWARD AROUND THE CORNER OF THE SPAR.
